# SDR DALA2016022401433

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 55,807 hours, 24,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING GROUND STUD AT FS 460 BETWEEN STR 4L & 5L.  FOUND CRACKS COMING FROM HOLE IN FRAME. REPAIRED FRAME AT S.460 BETWEEN STR 4L & 5L IAW SRM 53- 00-07, FIG 202. REQUIRES DETAILED VISUAL INSP AT 37,5000 FLIGHT CYCLES FROM REPAIR INSTALLAION OR 50,000 AIR FRAME FLIGHT CYCLES  WHICHEVER COMES FIRST IAW SRM 53-00-07, PAGE 207, ZONE 2. MONITOR TITLE: MONITOR,WHILE REMOVING GROUND STUD AT FS 460 BE STATUS: OPEN.
